# SDR 05FDEA00158

- Difficulty date: January 22, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 38,664 hours, 19,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LOWERING GEAR ON APPROACH EDDF NOSE GEAR NO GREEN DOWN INDICATION, DOOR LIGHT ILLUMINATED BOTH SYSTEMS.  RECYCLED 3 TIMES, SAME RESULT.  EXECUTED GO-AROUND.  ON CLIMBOUT NOSE GEAR SHOWED DOWN AND LOCKED, BOTH SYSTEMS.  T/S PER WD 32-61-02,32-62-01 AND 32-62-02.  CLEANED PROX SW C/P'S.  NO FAULTS INDICATED ON PROX BITE UNIT.  LUBRICATED NLG PER W/C 05T0001.  PERFORMED GEAR SWING PER W/C 47T0011.  CYCLED GEAR 3 TIMES EACH SYSTEM, ALL INDICATIONS NORMAL.
